MathSciNet Relay Station
MathSciNet bibliographic data
MR2917075 11R09 (11R11 11R29)
Kedlaya, Kiran S. A construction of polynomials with squarefree discriminants. Proc. Amer. Math. Soc. 140 (2012), no. 9, 3025–3033.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement